# SDR GLBA2001110

- Difficulty date: May 27, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 12,650 hours, 17,564 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ITT ABOVE 780 DEG IN CLIMB WITH TQ SET AT 2200 LBS (ANTI-ICE ON).  RETURNED TO BLOCK.  FOUND WIRE LOOSE ON ITT PROBE.  PERFORMED MAINTENANCE, OPS CHECKED GOOD.
